Volume 18, Number 1, February 2008
Volume 18, Number 2, March 2008
: On the Automorphism Group of a Free Metabelian Lie Algebra.
: Characterizations of Some wreath Products of Groups by their Endomorphism Semigroups.
: The Fox Problem for Free Restricted Lie Algebras.
: Factorizations of the Thompson-higman Groups, and Circuit Complexity.
Volume 18, Number 3, May 2008
: The Ruinous-Thin Relationship for Three Element Sets.
A. D. Sands
: A Note on Quasi-Periodic Factorizations.
: Solutions to Zero-Sum Exponent Equations over Finite Cyclic Groups of Exponent Greater than Two.
: Determinants Related to Dirichlet Characters Modulo 2, 4 and 8 of binomial Coefficients and the Algebra of Recurrence Matrices.
Volume 18, Number 4, June 2008
: Critical Percolation of Free Product of Groups.
: Polynomial Clones on Squarefree Groups.
Volume 18, Number 5, August 2008
: Graded Polynomial Identities for the Lie Algebra SL2(k).
: Noncommutative Symmetric Functions and the Inversion Problem.
M. R. Darafsheh
: On the Recognition of the Simple Groups L7(3) and L8(3) by the Spectrum.
: A Characterization of DeMorgan Bisemigroup of Binary Functions.
Edmond W. H. Lee
: Combinatorial Rees-sushkevich Varieties are Finitely Based.
Volume 18, Number 6, September 2008
Seong Kun Kim
: On the Asphericity of Certain Relative Presentations over torsion-Free Groups.
: Tropical Algebraic Sets, Ideals and an Algebraic Nullstellensatz.
Edmond W. H. Lee
: Corrigendum: "minimal Semigroups Generating Varieties with Complex subvariety Lattices".
Volume 18, Number 7, November 2008
: Ordered and J-Trivial Semigroups as Divisors of Semigroups of Languages.
Volume 18, Number 8, December 2008
Jeffrey S. Olson
: Free Representable Idempotent Commutative Residuated Lattices.